Rocky Mountain Journal of Mathematics

Conjugacy Criteria for Second Order Differential Equations

Ondřej Došlý

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 849-861.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072527

Digital Object Identifier
doi:10.1216/rmjm/1181072527

Mathematical Reviews number (MathSciNet)
MR1245450

Zentralblatt MATH identifier
0794.34025

Keywords
Conjugate points conjugacy criteria disconjugacy principal solution

Citation

Došlý, Ondřej. Conjugacy Criteria for Second Order Differential Equations. Rocky Mountain J. Math. 23 (1993), no. 3, 849--861. doi:10.1216/rmjm/1181072527. https://projecteuclid.org/euclid.rmjm/1181072527


Export citation

References

  • C.D. Ahlbrandt, D.B. Hinton and R.T. Lewis, The effect of variable change on oscillation and disconjugacy criteria with applications to spectral and asymptotic theory, J. Math. Anal. Appl. 81 (1981), 234-277.
  • O. Boruvka, Lineare Differentialtransformationen 2. Ordnung, VEB, Deutscher Verlag der Wissenschaften, Berlin, 1971.
  • O. Došlý, On the existence of conjugate points for linear differential systems, Math. Slovaca 40 (1990), 87-99.
  • --------, Existence of conjugate points for self-adjoint linear differential equations, Proc. Roy. Soc. Edinburgh Sect. A 113 (1989), 73-85.
  • --------, On some problems in oscillation theory of self-adjoint linear differential equations, Math. Slovaca 41 (1991), 101-111.
  • P. Hartman, Ordinary differential equations, John Wiley, New York, 1964.
  • V. Komkov, A technique for detection of oscillation of second order ordinary differential equations, Pacific J. Math. 42 (1972), 105-115.
  • J. Krbila, The existence and unboundedness of the first hyperbolic phase of nonoscillatory differential equation $y^\pp\!+\!q(x)y\!=\!0$, Sborní k prací VŠD a V\' UD Žilina 25 (1969), 5-11 (in Czech).
  • E. Müller-Pfeiffer, Existence of conjugate points for second and fourth order differential equations, Proc. Roy. Soc. Edinburgh Sect. A 89 (1981), 281-291.
  • --------, Nodal domains of one- or two-dimensional elliptic differential equations, Z. Anal. Anwendungen 7 (1988), 135-139.
  • M. Ráb, Kriterien für die Oszillation der Lösungen der Differentialgleichung $(p(x)y^\p)^\p+q(x)y=0$, Čas. P\v est. Mat. 34 (1959), 335-370.
  • W.T. Reid, Sturmian theory for ordinary differential equations, Springer-Verlag, New York, Berlin, Heidelberg, 1980.
  • U.-W. Schminke, On the lower spectrum of Schrödinger operator, Arch. Rational Mech. Anal. 75 (1981), 147-155.
  • C.A. Swanson, Comparison and oscillation theory of linear differential equations, Academic Press, New York, 1968.
  • F.J. Tipler, General relativity and conjugate differential equations, J. Differential Equations 30 (1978), 165-174.
  • A. Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115-117.